# SDR DHL9871516C

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, APU CUTOUT HAS CRACKED VERTICAL ANGLE AT FWD END AT STA 870 BULKHEAD.  VERIFIED  END OF CRACK WITH NDT.  FABRICATED ANGLE REPAIR PER SRM 51-40-4, .25 X .25.  N/R 3116
